# SDR VNAA2020100711101

- Difficulty date: October 4, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 24,063 hours, 17,721 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0326
- Condition: Failed
- Location: Spoiler System
- Part time: 37,419 hours, 28,260 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTBOARD SPOILERON/OUTBOARD FLT SPOILERS CAUTION MESSAGE DURING FLIGHT.  REMOVED AND REPLACED RT OUTBOARD MULTI-FUNCTION SPOILERON PCU.  LEAK CHECK AND OPS CHECK GOOD.
